# SDR UALA2013030501303

- Difficulty date: March 2, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S251T360107
- Part serial: 58
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RRCM P/N 3800022-108 S/N 0521 LEAKING.  REMOVED AND REPLACED RUDDER RATIO CHANGER ACTUATOR IAW B757 27-21-13-002-001 AND 27-21-13-402-032.  LEAK AND OPS CHECK GOOD IAW B757 AMM 27-21-00.
